# SDR RAIA201604140001

- Difficulty date: April 14, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 31,136 hours, 25,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT WING, FUSLAGE FAIRING EXTERIOR FLOOD LIGHT, NR 6 INOPERATIVE.  R & R RT AFT WING/FUSLAGE FAIRING EXTERIOR FLOOD LIGHT NR 6 BULB.  OPS CHECKED GOOD.
